# SDR WWMA9700162

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Pin
- Condition: Not Removed
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION CREW NOTED A VIBRATION, SUSPECTED POSSIBLY THE GEAR DOOR.  THE AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE REMOVED BOTH MAIN LANDING GEAR SAFETY PINS.
